# SDR MASA20210223055

- Difficulty date: February 14, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON FLOOR SEAT RAIL IN SECTIONS [FS= 359 TO FS= 485, 9LBL] AND [FS=349 TO FS= 485, 9RBL].  CORRECTIVE ACTION: SEAT RAILS WERE REPLACED PER CRJ 900 AMM 53-00-49-400-801 CONF A07.
